Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 4053
  • Home
  • Print this page
  • Email this page

    Article Cited by others

LETTER TO THE EDITOR

Crystalline deposition in the cornea and conjunctiva secondary to long-term clofazimine therapy in a leprosy patient

Barot Rakesh K, Viswanath Vishalakshi, Pattiwar Madhuri S, Torsekar Raghunandan G

Year : 2011| Volume: 59| Issue : 4 | Page no: 328-329

   This article has been cited by
 
1 Ocular leprosy
Andrzej Grzybowski,Malgorzata Nita,Marcos Virmond
Clinics in Dermatology. 2015; 33(1): 79
[Pubmed]  [Google Scholar] [DOI]
2 Ocular toxicity from systemically administered xenobiotics
Mitan R Gokulgandhi,Aswani Dutt Vadlapudi,Ashim K Mitra
Expert Opinion on Drug Metabolism & Toxicology. 2012; 8(10): 1277
[Pubmed]  [Google Scholar] [DOI]

 

Read this article